# SDR SAJF2015062404028

- Difficulty date: June 7, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N18712
- Make and model: Boeing 747409F
- Aircraft serial: 33729
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rvdt
- Part number: 900040821
- Part serial: 0669
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP DRIVE, ADVS MSG DISPLAY, FLT QRH PROCEDURE CARRY OUT.  IAW FIM 27-51 TASK878 TROUBLE SHOT PROCEDURE CARRY OUT.  IAW AMM 27-58-01 PFM LT OTBD FLAP RVDT REPLACEMENT.  ME SUGGEST BOTH OTBD FLAP EXAMINE THE ADJUSTMENT OF BALL SCREW UP STOP IAW AMM.
